# SDR NACA20130221015

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM.  BS 328 RBL 12 - RBL 18 TOP VARIOUS LOCATIONS AND AROUND ANCHOR NUTS.  REPLACED FLOORBEAM AT STA 328 RBL WITH REPLACEMENT OF PARTS & REPAIRED IAW B737200 SRM REV 105 53109 FIG 5 SHTS 14.
